You will find all my papers and preprints on the arXiv.

Papers submitted


28. Separated sets and Auerbach systems in Banach spaces,
with P. Hájek and T. Russo,
arXiv:1803.11501

27. Law equivalence of Ornstein–Uhlenbeck processes driven by a Lévy process,
with G. Bartosz,
arXiv:1803.02655

Papers accepted for publication


26. Symmetrically separated sequences in the unit sphere of a Banach space,
with P. Hájek and T. Russo,
accepted for publication in Journal of Functional Analysis.
arXiv:1711.05149

25. The algebras of bounded operators on the Tsirelson and Baernstein spaces are not Grothendieck spaces, with K. Beanland and N.J. Laustsen,
accepted for publication in Houston Journal of Mathematics.
arXiv:1707.08399

Papers published (click the title to see the journal version of these articles.)

24. Recovering a compact Hausdorff space X from the compatibility ordering on C(X), with M. Rmoutil,
Fundamenta Mathematicae 242 (2018), 187–205.
arXiv:1610.07842

23. When is multiplication in a Banach algebra open?, with Sz. Draga,
Linear Algebra and its Applications 538 (2018), 149–165.
arXiv:1704.08608

22. Restricting uniformly open surjections, with M. Rmoutil,
Comptes Rendus Mathematique 355, Issue 9 (2017), 925–928.
arXiv:1707.02624

21. On bases that are closed under multiplication,
American Mathematical Monthly 124, No. 7, 651–653.
arXiv:1611.01488

20. Ideal structure of the algebra of bounded operators acting on a Banach space,
with N.J. Laustsen,
Indiana University Mathematics Journal 66 (2017), 1019–1043.
arXiv:1507.01213

19. The trace as an average over the unit sphere of a normed space with a 1-symmetric basis, with K.E. Morrison,
Operators and Matrices 10, Number 3 (2016), 731–737.
arXiv:1511.02084

18. Steinhaus’ lattice-point problem for Banach spaces, with T. Kochanek,
Journal of Mathematical Analysis and Applications 446 (2017), 1219–1229.
arXiv:1302.6443

17. A singular, admissible extension which splits algebraically, but not strongly, of the algebra of bounded operators on a Banach space, with N.J. Laustsen and R. Skillicorn,
Journal of Functional Analysis 271, Issue 10, (2016), 2888–2898.
arXiv:1603.04275

16. Vector-valued invariant means revisited once again,
Journal of Mathematical Analysis and Applications 445 (2017), no. 1, 797–802.
arXiv:1607.03387

15. Closed ideals of operators on and complemented subspaces of Banach spaces of functions with countable support, with W.B. Johnson and G. Schechtman,
Proceedings of the American Mathematical Society 144 (2016), no. 10, 4471–4485.
arXiv:1502.03026

14. Uncountable sets of unit vectors that are separated by more than 1,
with T. Kochanek,
Studia Mathematica 232 (2016), 19–44.
arXiv:1503.08166

13. Uniqueness of the maximal ideal of operators on the p-sum of n (n ∈ ℕ) for 1<p<∞, with N.J. Laustsen,
Mathematical Proceedings of the Cambridge Philosophical Society 160 (2016), 413–421.
arXiv:1405.5715

12. On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional,
Quarterly Journal of Mathematics (Oxford) 66 (2015), 1063–1068.
arXiv:1412.3621

11. A short proof of the fact that the matrix trace is the expectation of the numerical values,
The American Mathematical Monthly 122 (2015), no. 8, 782–783.
arXiv:1402.4272

10. Chains of functions in C(K)-spaces, with R.J. Smith,
Journal of Australian Mathematical Society 99 (2015), no. 3, 350–363.
arXiv:1310.4035

9. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals, with N.J. Laustsen,
Proceedings of the American Mathematical Society 143 (2015), no. 6, 2585–2596.
arXiv:1304.4951

8. Banach spaces whose algebra of bounded operators has the integers as their K0-group, with P. Koszmider and N.J. Laustsen,
Journal of Mathematical Analysis and Applications 428 (2015), no. 1, 282–294.
arXiv:1303.2606

7. Finite generation in C*-algebras and Hilbert C*-modules, with D. Blecher,
Studia Mathematica 224, Issue 2, (2014), 143–151.
arXiv:1402.4411

6. A weak*-topological dichotomy with applications in operator theory, with P. Koszmider and N.J. Laustsen,
Transactions of the London Mathematical Society 1 (2014), 1–28.
arXiv:1303.0020

5. Maximal left ideals of operators acting on a Banach space, with H.G. Dales, T. Kochanek, P. Koszmider and N.J. Laustsen,
Studia Mathematica 218, Issue 3, (2013), 245–286.
arXiv:1208.4762

4. A chain condition for operators from C(K)-spaces, with K.P. Hart and T. Kochanek,
Quarterly Journal of Mathematics (Oxford) 65 (2014), 703–715.
arXiv:1211.2770

3. A reflexive Banach space whose algebra of operators is not a Grothendieck space,
Journal of Mathematical Analysis and Applications, 401 (2013), 242–243.
arXiv:1211.2867

2. The ideal of weakly compactly generated operators acting on a Banach space, with T. Kochanek,
Journal of Operator Theory 71 (2014), 101–124.
arXiv:1206.5424

1. Uniqueness of the maximal ideal of the Banach algebra of bounded operators on
C([0, ω1])
, with N.J. Laustsen,
Journal of Functional Analysis 262 Issue 11, (2012), 4831–4850.
arXiv:1112.4800